Yesterday I started taking Levaquin and Last night I had a migraine, I woke up this morning and took some ibuprofen and my headache is still there but not as bad. I took another Levaquin today and now I have a little tingle sensation in my foot but I don't know if it's just because I haven't been walking around or if this medicine is making me have this side effect. I try to lay down and my head starts hurting again. But I sit up and I feel okay, Ima tarting to feel anxious and don't know what to do. Ima contact my doctor tomorrow morning but I don't know what to do in the meantime. I'm very anxious right now and feel like I need to be moving around or something, can someone help.
If you begin experiencing side effects such as peripheral neuropathy, weakness, joint pain etc. Stop the medication and immediately contact your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2012 • 1 answer
Updated 26 Apr 2013 • 3 answers
Levofloxacin - I took levaquin I pill for 5 days on the 5th day I could not walk or do anything with
Updated 23 Jan 2014 • 2 answers
Updated 21 Aug 2015 • 2 answers
Updated 18 Mar 2018 • 1 answer